# SDR SWIA202163885

- Difficulty date: November 17, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CROSSBEAM AT FS 280.00    (C CHECK RO 1/18/2022)   REPLACED RH FS 280.00 CROSS BEAM WITH NEW. REF  CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01 AND DWG CC670-34010 REV K. COMPLIED WITH 51-900-1002-SKY.
